# SDR AU990982

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr LANCAIRIV
- Engine: Cont TSIO550E
- System (JASC): 3500 · Oxygen System
- Part: Oxygen System
- Condition: Unapproved Part
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) OXYGEN SYSTEM FOUND INSTALLED IN AIRCRAFT WITH NO INSTALLATION CERTIFICATION OR WEIGHT/BALANCE DATA IN THE AIRCRAFT LOG BOOK.  THE OXYGEN SYSTEM IS NOT APPROVED FOR AIRCRAFT USE AND THE INSTALLATION DOES NOT COMPLY WITH FAR REQUIREMENTS.  UNAPPROVED PART.
